# SDR MALA070024

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 18,994 hours, 20,530 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF, LANDING GEAR DOWNLOCK LIGHTS WENT OUT, AND GEAR UNSAFE OR INTRANSIT LIGHT REMAINED ON.  PUMP KEPT RUNNING.  CYCLED LANDING GEAR PER QRH AND CONDITION REMAINED; EVEN WITH THE LANDING GEAR DOWN AND 3 GREEN INDICATIONS THEY HYDRAULIC PUMP RAN CONTINUOUSLY.  THE FLIGHT RETURNED TO INL AND LANDED WITHOUT INCIDENT.  FROM L/P #1611531: CLEANED UPLOCK SWITCHES ON ALL THREE LANDING GEAR.  PERFORMED FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION OF LANDING GEARS.  NO DISCREPANCIES NOTED.  FUNCTION TEST DONE IAW SAAB 340 AMM.
